# SDR UALA2013042402843

- Difficulty date: April 23, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 73,251 hours, 27,432 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 23-25 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AISLE LIGHTING FROM ROW 23ABC TO 25 ABC INOPERATIVE.  REMOVED & REPLACED AISLE LIGHT  IAW AMM.  OPS CHECKED GOOD.
